RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 20, Issue 6  


On an “almost binary” problem
A. I. Vinogradov
713
Additive problems with a growing number of terms
A. G. Postnikov
751
An extremal problem for polynomials
S. B. Stechkin
765
On differential properties of certain functions represented by singular integrals
Ya. L. Geronimus
775
On eigenfunction expansion of a second order boundary problem of a semi-axis
A. V. Strauss
783
The inverse problem of potential for a body closely approximated by a given body
V. K. Ivanov
793
On the Cauchy problem for Laplace equation
M. M. Lavrent'ev
819
Multiplication of causal functions for non-coincident arguments
O. S. Parasyuk
843
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019